EconPapers    
Economics at your fingertips  
 

Complete Moment Convergence for Sung’s Type Weighted Sums of B‐Valued Random Elements

Wei Li, Pingyan Chen and Soo Hak Sung

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: Let p ≥ 1/α and 1/2 p. We give necessary and sufficient conditions for complete moment convergence of the form ∑n=1∞n(p-v)α-2E∑i=1naniXi-εnα+v 0, where 0

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/1484160

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1484160

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1484160